# SDR DL76L071006

- Difficulty date: August 3, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 59,474 hours, 8,933 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPT WHEN RAISING FLAPS FROM 5 TO 1 TE FLAP DISAGREE LIGHT ILLUMINATED FLAPS RAISED OK WITH ALT SYSTEM.  DIVERTING TO JFK FOR REPAIRS, T/S PER FIM.  FSEU AND FSPM SHOW NO FAULTS.  TE PDU NOT BYPASSED.  CHECKED ALL FLAP ROTARY ACTUATOR TORQUE LIMIT INDICATORS.  NONE TRIPPED.  REMOVED AND REPLACED FLAP/SLAT SOV PER AMM ALSO R/RFSEU PER AMM.  RAN FLAPS NUMEROUS TIMES.  NO MSGS.  OK FOR SERVICE.
